# SDR HNAA2019043000127

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,102 hours, 42,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  628     33-51  0017150  27APR19  SBY  CLOSE
      RH OVER WING EMERGENCY LIGHT INOP
                                          35717    00 BRA
FACT  27APR19  13:19  SBY
 R AND R RH OVERWING EMERGENCY LIGHT USING AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801A OPS CHECK GOOD OK FOR SERVICE
            P/N ON LAMP 1317
            P/N OFF LAMP 1317
